UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1191

タイトル: Hodge Cycles on Abelian Varieties with Complex Multiplication by Cyclic CM-Fields
著者: Hazama, Fumio
キーワード: Hodge cycle
abelian variety
complex multiplication
発行日: 2003年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 10 (2003), No. 4, Page 581-598
抄録: For any cyclic CM-fields of degree 2pq with p, q distinct odd primes, we determine which CM-types among 2^{pq} ones give rise to degenerate abelian varieties and in what codimension nondivisorial Hodge cycles exist on them.
URI: http://hdl.handle.net/2261/1191
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms100401.pdf151.31 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください